MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINN BANTAM W/GRIPTION 44MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS, INC. 1818910 PINN BANTAM W/GRIPTION 44MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121730044
Medical Device Problem Codes Disassembly (1168); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Joint Disorder (2373)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Dr (b)(6) hospital.Primary: (b)(6) 2015.Revision to be scheduled.X-ray images indicate disassociation.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Changed from a malfunction to serious injury as revision has occurred.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned device finds nothing outward to suggest product error.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN BANTAM W/GRIPTION 44MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7295689
Report Number1818910-2018-54048
Device Sequence Number13926470
Product Code LPH
UDI-Device Identifier10603295009948
UDI-Public10603295009948
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K071784
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121730044
Device Lot Number598932
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2018
Initial Date Received by Manufacturer 01/31/2018
Supplement Date Received by Manufacturer02/26/2018
02/28/2018
04/11/2018
Initial Report FDA Received Date02/26/2018
Supplement Report FDA Received Date03/06/2018
03/19/2018
04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1